Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Number of items: 33.

Barrenechea, Gabriel and Volker, John and Knobloch, Petr (2016) Analysis of algebraic flux correction schemes. SIAM Journal on Numerical Analysis, 54 (4). 2427–2451. ISSN 0036-1429

Mao, Xuerong (2015) Almost sure exponential stability in the numerical simulation of stochastic differential equations. SIAM Journal on Numerical Analysis, 53 (1). pp. 370-389. ISSN 0036-1429

Gartland, Jr, Eugene C. and Ramage, Alison (2015) A renormalized Newton method for liquid crystal director modeling. SIAM Journal on Numerical Analysis, 53 (1). pp. 251-278. ISSN 0036-1429

Ainsworth, Mark and Barrenechea, Gabriel R. and Wachtel, Andreas (2015) Stabilisation of high aspect ratio mixed finite elements for incompressible flow. SIAM Journal on Numerical Analysis, 53 (2). 1107–1120. ISSN 0036-1429

Anderson, David F. and Higham, Desmond J. and Sun, Yu (2014) Complexity of multilevel Monte Carlo tau-leaping. SIAM Journal on Numerical Analysis, 52 (6). pp. 3106-3127. ISSN 0036-1429

Yang, Z.W. and Brunner, Hermann (2013) Blow-up behavior of collocation solutions to Hammerstein-type volterra integral equations. SIAM Journal on Numerical Analysis, 51 (4). pp. 2260-2282. ISSN 0036-1429

Ainsworth, Mark and Allendes Flores, Alejandro Ignacio and Barrenechea, Gabriel and Rankin, Richard Andrew Robert (2013) On the adaptive selection of the parameter in stabilized finite element approximations. SIAM Journal on Numerical Analysis, 51 (3). pp. 1585-1609. ISSN 0036-1429

Kopteva, Natalia and Linss, Torsten (2013) Maximum norm a posteriori error estimation for parabolic problems using elliptic reconstructions. SIAM Journal on Numerical Analysis, 51 (3). pp. 1494-1524. ISSN 0036-1429

Araya, Rodolfa and Barrenechea, Gabriel R. and Poza, Abner H. and Valentin, Frédéric (2012) Convergence analysis of a residual local projection method for the Navier-Stokes equation. SIAM Journal on Numerical Analysis, 50 (2). pp. 669-699. ISSN 0036-1429

Mustapha, Kassem and Brunner, Hermann and Mustapha, Hussein and Schoetzau, D (2011) An hp-version discontinuous Galerkin method for integro-differential equations of parabolic type. SIAM Journal on Numerical Analysis, 49 (4). pp. 1369-1396. ISSN 0036-1429

Ainsworth, M. and Wajid, Hafiz Abdul (2010) Optimally blended spectral-finite element scheme for wave propagation and nonstandard reduced integration. SIAM Journal on Numerical Analysis, 48 (1). pp. 346-371. ISSN 0036-1429

Ainsworth, M. and Rankin, R. (2010) Fully computable error bounds for discontinuous Galerkin finite element approximations on meshes with an arbitrary number of levels of hanging nodes. SIAM Journal on Numerical Analysis, 47 (6). pp. 4112-4141. ISSN 0036-1429

Barrenechea, Gabriel and Valentin, Frédéric (2010) Consistent local projection stabilized finite element methods. SIAM Journal on Numerical Analysis, 48 (5). pp. 1801-1825. ISSN 0036-1429

Barrenechea, G. R. and Franca, L. P. and Valentin, F. (2009) A symmetric nodal conservative finite element method for the Darcy equation. SIAM Journal on Numerical Analysis, 47 (5). pp. 3652-3677. ISSN 0036-1429

Ainsworth, Mark and Wajid, Hafiz Abdul (2009) Dispersive and dissipative behavior of the spectral element method. SIAM Journal on Numerical Analysis, 47 (5). pp. 3910-3937. ISSN 0036-1429

Wu, Fuke and Mao, Xuerong, Chinese Scholarship Council (Funder) (2008) Numerical solutions of neutral stochastic functional differential equations. SIAM Journal on Numerical Analysis, 46 (4). pp. 1821-1841. ISSN 0036-1429

Ainsworth, M. and Rankin, R. (2008) Fully computable bounds for the error in nonconforming finite element approximations of arbitrary order on triangular elements. SIAM Journal on Numerical Analysis, 46 (6). pp. 3207-3232. ISSN 0036-1429

Kopteva, Natalia (2008) Maximum norm a posteriori error estimate for a 2d singularly perturbed semilinear reaction-diffusion problem. SIAM Journal on Numerical Analysis, 46 (3). pp. 1602-1618. ISSN 0036-1429

Higham, D.J. and Mao, X. and Yuan, C. (2007) Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations. SIAM Journal on Numerical Analysis, 45 (2). pp. 592-609. ISSN 0036-1429

Araya, Rodolfo and Barrenechea, Gabriel R. and Valentin, Frédéric (2006) Stabilized finite element methods based on multiscale enrichment for the Stokes problem. SIAM Journal on Numerical Analysis, 44 (1). 322–348. ISSN 0036-1429

Ainsworth, M. (2005) Robust a posteriori error estimation for non-conforming finite element approximation. SIAM Journal on Numerical Analysis, 42 (6). pp. 2320-2341.

Ainsworth, M. (2004) Discrete dispersion relation for hp-version finite element approximation at high wave number. SIAM Journal on Numerical Analysis, 42 (2). pp. 553-575. ISSN 0036-1429

Davies, P.J. and Duncan, D.B. (2004) Stability and convergence of collocation schemes for retarded potential integral equations. SIAM Journal on Numerical Analysis, 42 (3). pp. 1167-1188. ISSN 0036-1429

Sloan, D.M. (2004) On the norms of inverses of pseudospectral differentiation matrices. SIAM Journal on Numerical Analysis, 42 (1). pp. 30-48.

Ainsworth, M. and Coyle, J. (2003) Conditioning of hierarchic p-version Nedelec elements on meshes of curvilinear quadrilaterals and hexahedra. SIAM Journal on Numerical Analysis, 41 (2). pp. 731-750. ISSN 0036-1429

Ainsworth, M. and Pinchedez, K. (2003) hp-Approximation theory for BDFM/RT finite elements and applications. SIAM Journal on Numerical Analysis, 40 (6). pp. 2047-2068. ISSN 0036-1429

Higham, D.J. and Mao, X. and Stuart, A.M. (2002) Strong convergence of Euler-type methods for nonlinear stochastic differential equations. SIAM Journal on Numerical Analysis, 40 (3). pp. 1041-1063. ISSN 0036-1429

Elman, H.C. and Ramage, A. (2002) An analysis of smoothing effects of upwinding strategies for the convection-diffusion equation. SIAM Journal on Numerical Analysis, 40 (1). pp. 254-281. ISSN 0036-1429

Davydov, O. and Schumaker, L.L. (2002) Stable approximation and interpolation with C1 quartic bivariate splines. SIAM Journal on Numerical Analysis, 39 (5). pp. 1732-1748. ISSN 0036-1429

Higham, D.J. (2000) Mean-square and asymptotic stability of numerical methods for stochastic ordinary differential equations. SIAM Journal on Numerical Analysis, 38 (3). pp. 753-769. ISSN 0036-1429

Higham, D.J. (1999) Trust region algorithms and timestep selection. SIAM Journal on Numerical Analysis, 37 (1). pp. 194-210. ISSN 0036-1429

Aves, M.A. and Griffiths, D.F. and Higham, D.J. (1997) Does error control suppress spuriosity? SIAM Journal on Numerical Analysis, 34 (2). pp. 756-778. ISSN 0036-1429

Higham, D.J. (1989) Robust defect control with Runge-Kutta schemes. SIAM Journal on Numerical Analysis, 26 (5). pp. 1175-1183. ISSN 0036-1429

This list was generated on Sun Oct 18 18:37:32 2020 BST.